MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL

DATEX-OHMEDA, INC. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The o2 supply hose was replaced to resolve the issue.
 
Additional Manufacturer Narrative
Ge healthcares investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
It was reported that there was a malfunction resulting in loss of oxygen therapy.There was no patient involvement.

Brand Name
GIRAFFE INCUBATOR CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key23648597
Report Number2112667-2025-09229
Device Sequence Number21306298
Product Code FMZ
UDI-Device Identifier00840682116855
UDI-Public(01)00840682116855(11)220701
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K213553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown